# SDR DL73S031046

- Difficulty date: November 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 43,563 hours, 34,754 cycles
- Engine time: 24,216 hours, 28,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 24,216 hours, 28,868 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PRIOR TO TIME OF DESCENT, APU FIRE WARNING.  ACCOMPLISHED EMERGENCY PROCEDURES.  BOTTLED DISCHARGED.  LIGHT REMAINED ILLUMINATED.  INSPECTED APU EXHAUST AND APU COMPARTMENT FOR DAMAGE OR EVIDENCE OF FIRE, NONE FOUND.  APU WAS NOT RUNNING AT TIME OF FIRE WARNING.  SUSPECT DETECTION SYSTEM FAULT.
